# SDR SWAA2022020969427

- Difficulty date: February 4, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND; L1 DOOR SILL PLATE; SUPPORT STRUCTURE HAS MULTIPLE AREAS OF CORROSION / BLENDED OUT CORROSION AT L1 DOOR SILL PLATE SUPPORT ANGLE IAW B737 SRM 51-10-02. ORIGINAL THICKNESS 0080'; MATERIAL LOSS 0.020'. THE MATEIRAL REMAINING 0.060'; THE AREA FOUND TO BE OUT OF LIMIT IAW B737-700 SRM 53-80-15-1A-1. LOCATED AND DRILLED NEW ANGLE P/N: 141A842-20 IAW B737-700 SRM 51-40-05 AND DWG: 141A840 REV:-. INSTALLED NEW ANGLE IAW B737-700 SRM 51-40-02 AND DWG 141A8110 REV:- ATAG: WN 0016
